Gauss–Newton method for convex composite optimizations on Riemannian manifolds
Year of publication: |
2012
|
---|---|
Authors: | Wang, Jin-Hua ; Yao, Jen-Chih ; Li, Chong |
Published in: |
Journal of Global Optimization. - Springer. - Vol. 53.2012, 1, p. 5-28
|
Publisher: |
Springer |
Subject: | Gauss–Newton method | Riemannian manifolds | L-average Lipschitz condition |
-
Parameter optimization in large-scale dynamical systems: a method of contractive mapping
Wang, Guanyu, (2004)
-
Langevin diffusions and the Metropolis-adjusted Langevin algorithm
Xifara, T., (2014)
-
Ecological Barriers and Convergence: a Note on Geometry in Spatial Growth Models
FABBRI, Giorgio, (2014)
- More ...
-
Gauss–Newton method for convex composite optimizations on Riemannian manifolds
Wang, Jin-Hua, (2012)
-
Subdifferentials of perturbed distance functions in Banach spaces
Wang, Jin-Hua, (2010)
-
Huang, Kun, (2019)
- More ...